# SDR SWAA2013121623370

- Difficulty date: November 26, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 57,220 hours, 46,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT BS 807, STRINGER 23L.  REPAIRED FRAME IAW SRM & DRAWING.
